MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC Ø8.2MM TI ADOLESCENT LAT ENTRY FEMORAL NAIL-EX/380MM/RT-STER; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC Ø8.2MM TI ADOLESCENT LAT ENTRY FEMORAL NAIL-EX/380MM/RT-STER; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.031.938S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.The device history record review and the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, this complaint will be accounted for and monitored via post market surveillance activities.If additional is obtained that was not available for the initial med-watch, the investigation will be updated as applicable, and a follow-up med-watch will be filed as appropriate.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient had revision surgery on (b)(6) 2018 due to nonunion of the right femoral shaft to remove the 8.2 mm ti adolescent lateral entry nail and two screws and replace with the 10 mm ti adolescent lateral entry nail.The 8.2 mm ti adolescent lateral entry nail along with two (2) unknown screws were originally implanted on (b)(6) 2017.The nonunion was discovered during a patient follow-up visit from original surgery and was discovered from a visual inspection of xray.The xray images is not available.The surgery was successfully completed with no delay.The patient outcome was as planned.This complaint involves two (2) device.This report is 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Investigation summary: product was not returned and no lot number was provided.Based on the information available, this complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.
 
Additional Manufacturer Narrative
Date received by manufacturer: 3/28/2018, omitted on previous follow-up.Device used for treatment, not diagnosis.

Brand Name
Ø8.2MM TI ADOLESCENT LAT ENTRY FEMORAL NAIL-EX/380MM/RT-STER
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7378227
Report Number2939274-2018-51265
Device Sequence Number11037169
Product Code HSB
UDI-Device Identifier10886982094360
UDI-Public(01)10886982094360(17)UNK(10)LOTUNK
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K070843
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.031.938S
Device Catalogue Number04.031.938S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/28/2018
Supplement Date Received by Manufacturer02/28/2018
04/02/2018
Initial Report FDA Received Date03/28/2018
Supplement Report FDA Received Date03/29/2018
04/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age17 YR